A graph-theoretic condition for irreducibility of a set of cone preserving matrices

Murad Banaji, Andrew Burbanks

Research output: Contribution to journalArticlepeer-review

57 Downloads (Pure)

Abstract

Givena closed,convex and pointed cone K in R^n, we present a result which infers K-irreducibility of sets of K-quasipositive matrices from strong connectedness of certain bipartite digraphs. The matrix-sets are defined via products, and the main result is relevant to applications in biology and chemistry. Several examples are presented.
Original languageEnglish
Pages (from-to)4103-4113
Number of pages11
JournalLinear Algebra and its Applications
Volume438
Issue number11
DOIs
Publication statusPublished - 1 Jun 2013

Fingerprint

Dive into the research topics of 'A graph-theoretic condition for irreducibility of a set of cone preserving matrices'. Together they form a unique fingerprint.

Cite this